# SDR DALA2016011300233

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSKIN AND SEATING AREA OF FUEL ACCESS PLATE NR 1303C.  FUEL ACCESS DOOR NR 1303 WAS REPLACED IAW SRM 51-22-2A AND WILL BE INSTALLED UNDER CARD 2800-0120 JOB 001-0451.
